# SDR CALA2025111711284

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 84,550 hours, 30,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32015
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LARGE CREASE IN SKIN ABOVE TOILET SERVICE PANEL.DAMAGE MEASURES APPROXIMATELY 39" LONG X 5" WIDE LOCATED BETWEEN FUSALAGE BS 848 & 887, AND STRINGERS 21L & 22L. INITIAL DEPTH MEASURES 5 TO 7 MM.   PER THE REF SRM 53-00-01-1A-5 FIG. 102 SHEET 6 DAMAGE EXCEEDS ALLOWABLE LIMITS.  REQUIRES FURTHER EVALUATION. LOCKED FOR REPAIR FWD DENT BETWEEN STA 847 & 867 MEASURES OUT OF LIMITS DUE TO DEPTH OVER .125" RE SRM 53-00-01 AD1. AFT DENT AT AFT END DENT OVER FRAME OUT OF LIMITS RE SRM 53-00-07.  NO DENTS ALLOWED.  REPAIR ACCOMPLISHED IAW ESR 1-13191-WI-IR , AND EC/RA 5360-02054.
